# SDR SWIA201438630

- Difficulty date: June 28, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 29,846 hours, 24,866 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 625 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FACE OF AFT PRESSURE BULKHEAD, LT SIDE ATTACH ANGLE TO STA 625 FRAME IS CRACKED. C-CHECK, REPLACED ATTACH ANGLE IAW SRM.
